# SDR AALA202112071904

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737*
- Aircraft serial: 44481
- Aircraft time: 2,022 hours, 862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT COVER OVER LOOSE AT SEAT 32C. SECURED LIGHT COVER IAW AMM 33-51-00, OPS CHECK GOOD.
